# SDR 2019F00194

- Difficulty date: May 6, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5940974502
- Part serial: DL30
- Condition: Corroded
- Location: Rt Spoiler
- Part time: 9,967 hours, 7,432 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION AND LIGHTNING STRIKE DAMAGED O/B SPOILER UPPER SURFACE.
